# SDR SWAA2022071114857

- Difficulty date: June 2, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 907 TO BS 927 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT 2022-305750 / [01] REPLACED ANGLE LOCATED BS 907 TO BS 927 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT IAW B737-700 51-40-02. AND 51-10-02-0G-0 DWG: 147A7221 SHEET 29 REV -   SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED ANGLE LOCATED BS 907 TO BS 927 AND BTW STR 25R TO STR 27R AT AFT CARGO COMPARTMENT IAW B737-700 51-40-02. AND 51-10-02-0G-0 DWG: 147A7221 SHEET 29 REV -
